CSN Login
Members Online: 12

probably over-reacting

janh_in_ontario
Posts: 110
Joined: Sep 2010

I had hysterectomy in October 2010. have had spotting every couple of months since May 2011.also lower back pain - just like I used to get during my period. I eat an Advil just about every day for this.

MRI and ultrasound and colposcopy say no cancer, but a hernia. I feel like my abdomen is getting bigger and buigger and I feel like I have a ball in my stomach, making it hard to bend. is this the hernia? One side of my stomach is hard and very tight feeling.

in the last few weeks my left foot is swollen - especially in th evening.

Has anyone had this? I am very ovrweight and feel lkkd drs always rend to attribute everything to that - but I feel like maybe something else is going on. I have no other issues - appetite is fine, no extreme fatigue or anythinh else.

anyone have any advice or experience to share?

janh

 

 

 

 

 

 

 

 

 

foods55's picture
foods55
Posts: 22
Joined: Jul 2011

 Dear Janh,My suggestion to you would be... Please go to your PC doctor, Gyn/oncologist or a specialist who can help you.. Trust your instincts. You know your body better than any doctor. Insist until you get action.  Sue

HellieC's picture
HellieC
Posts: 459
Joined: Nov 2010

I agree with Sue.  You can feel that something's not right inside your body and it's not stable - the feeling is worsening.  I'm not sure when you had your last scan or examination, but I think it's time to go back and get it examined again.  It may be a hernia or some other "debilitating but not sinister" condition.  But it is worrying you and so you need to get some answers - and some relief from the discomfort.

Thinking of you and hoping that you'll keep us in the loop as to what is happening.

Kindest wishes
Helen

Kaleena's picture
Kaleena
Posts: 1224
Joined: Nov 2009

The eating advil everyday should be a sign for you to seek your doctor or a second opinion.

Your hernia can be large enough to prevent you from bending, etc.   I had one after my surgery and it got so hugh that it was hard to find clothes to fit right.   It was on my left side of my belly button.  To sit up, I had to turn on my side first.   I tought I could almost feel stuff going through it.   If your hernia is that large, it could be pressing on nerves and veins which is causing the pain and the leg to swell.    If it is, it should be taken care of.  

All of my symptoms have been with my left leg and left hip area.  

You didn't mention whether or not you had your ovaries taken out?   

In any case, I would seek a second opinion.    Previous to my hysterectomy, I did have a laparascopy, colonoscopy and internal sonigram which didn't reveal anything.  However, upon removal and testing of my uterus from the hysterectomy, it was determined that I had endometrial adenocarcinoma.   Prior to my hysterectomy, I was downing Motrin morning and night. (from previously taking nothing).

Hope you can find your answer.

My best to you.

 

Kathy

jazzy1's picture
jazzy1
Posts: 1387
Joined: Mar 2010

Seems like you've covered all the tests, know about some issues.  Hernia?  Never had one but my husband did a few years past and did have the surgery.  He did have a large spot in his abdominal/pelvic area which continued to get larger.  One thing the doc told him, don't wait too long to have surgery as this could cause improper functioning of the intestines...the hernia could cut the flow of intestines working.  When he heard this from the mouth of the doc, he booked the surgery on the spot.  

Not saying this is what's occuring with you, but you know your body better then anyone.  If something doesn't feel right, see your PCP and if he cannot help, surely know what type of specialist to recommend. Don't wait as everything is easier to deal with when it's small and not serious.

Hope you find your answers soon,

Jan

 

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network